# SDR CKSA96135

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1212
- Engine: Rroyce RB211524B02
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 51653122
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KMIA - FLT 78614 -  NR 2 ENGINE A-LOOP LIGHT CAME ON WHILE SETTING CLIMB THRUST AFTER TAKEOFF. SELECTED LOOP B AND TESTED OK.  WENT BACK TO BOTH POSITIONS AND A AND B LOOPS WERE ON WITH LIGHTS AND BELL.  RAN ENGINE FIRE AND SEVERE DAMAGE CHECKLIST ALONG WITH LOSS OF BLEED AND ONE GENERATOR CHECKLIST.  WHEN FIREWALL SHUT OFF HANDLE WAS PULLED, A AND B LIGHTS WENT OUT, AND RED FIRE LIGHTS WENT OUT.  RETESTED FIRE WARNING, ALL OK.  ELECTED NOT TO DISCHARGE BOTTLE.  REMOVED AND REPLACED NR 2 ENGINE FIRE DETECTION CONTROL UNIT IAW L1011 MM 26-11-08 AND HORIZONTAL FIREWALL FIRE DETECTION SENSOR IAW L1011 MM 26-11-03.  INSPECTED ALL OTHER FIRE DETECTION SENSORS IAW L1011 MM 26-11-00.  NO DEFECTS NOTED.  INSPECTED ALL
